# SDR ASAA2015051511737

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,839 hours, 8,313 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SAT MISSING ON MCDU MENU PAGE.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE SAT RETURNED.
